There was no specific area or forum for this guestion. Maybe cause they are rare. I had a Pheochromocytoma removed 3/5/09 from Rt. Adrenal. Had total R Adrenalectomy. Through the years I had horrible episodes os HTN. Now told from Echo that I have some mild L sided heart failure . Can this heal and get better over time if the source of the cause is gone? Can the thickining of the atrium and a heart murmur go away.
Yes if the cause for the cardiomyopathy was the pheochromocytoma or the poorly controlled hypertension, then the left heart function may improve. There is not much difference between normal and low normal systolic heart function, and an echocardiogram with these findings does not diagnose heart failure. This latter syndrome is a constellation of clinical findings, which can be caused by systolic dysfunction, diastolic dysfunction, among others.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.